Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 6165804, 9 pages
http://dx.doi.org/10.1155/2016/6165804
Research Article

About the Existence Results of Fractional Neutral Integrodifferential Inclusions with State-Dependent Delay in Fréchet Spaces

1Department of Mathematics, C. B. M. College, Kovaipudur, Coimbatore, Tamil Nadu 641 042, India
2Department of Mathematics and Computer Sciences, Faculty of Art and Sciences, Cankaya University, 06530 Ankara, Turkey
3Institute of Space Sciences, Magurele, Bucharest, Romania

Received 21 October 2015; Accepted 16 December 2015

Academic Editor: Hugo Leiva

Copyright © 2016 Selvaraj Suganya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Frigon, “Fixed point results for multivalued contractions on gauge spaces,” in Set Valued Mappings with Applications in Nonlinear Analysis, R. P. Agarwal and D. O'Regan, Eds., vol. 4 of Series in Mathematical Analysis and Applications, pp. 175–181, Taylor & Francis, London, UK, 2002. View at Google Scholar
  2. C. Cuevas and J. C. de Souza, “Existence of S-asymptotically ω-periodic solutions for fractional order functional integro-differential equations with infinite delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1683–1689, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. Abbas, M. Benchohra, and G. M. N'Guerekata, Topics in Fractional Differential Equations, Springer, New York, NY, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. D. Baleanu, J. A. T. Machado, and A. C. J. Luo, Fractional Dynamics and Control, Springer, New York, NY, USA, 2012.
  5. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  6. K. Diethelm, The Analysis of Fractional Differential Equations, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006. View at MathSciNet
  8. Y. Zhou, Basic Theory of Fractional Differential Equations, World Scientific, Singapore, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. Li and J. Qi, “Eigenvalue problems for fractional differential equations with right and left fractional derivatives,” Applied Mathematics and Computation, vol. 256, pp. 1–10, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. Ren, Z.-Z. Sun, and W. Dai, “New approximations for solving the Caputo-type fractional partial differential equations,” Applied Mathematical Modelling, 2015. View at Publisher · View at Google Scholar
  11. X.-B. Shu, F. Xu, and Y. Shi, “S-asymptotically ω-positive periodic solutions for a class of neutral fractional differential equations,” Applied Mathematics and Computation, vol. 270, pp. 768–776, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. Yi, L. Wang, and H. Jun, “Legendre wavelets method for the numerical solution of fractional integro-differential equations with weakly singular kernel,” Applied Mathematical Modelling, 2015. View at Publisher · View at Google Scholar
  13. A. Chadha and D. N. Pandey, “Existence results for an impulsive neutral fractional integrodifferential equation with infinite delay,” International Journal of Differential Equations, vol. 2014, Article ID 780636, 10 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. J. Wang, A. G. Ibrahim, and M. Fečkan, “Nonlocal impulsive fractional differential inclusions with fractional sectorial operators on Banach spaces,” Applied Mathematics and Computation, vol. 257, pp. 103–118, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. Suganya, M. M. Arjunan, and J. J. Trujillo, “Existence results for an impulsive fractional integro-differential equation with state-dependent delay,” Applied Mathematics and Computation, vol. 266, no. 1, pp. 54–69, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Z. Liu and B. Zeng, “Existence and controllability for fractional evolution inclusions of Clarke’s subdifferential type,” Applied Mathematics and Computation, vol. 257, pp. 178–189, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Z. Yan and X. Jia, “Approximate controllability of partial fractional neutral stochastic functional integro-differential inclusions with state-dependent delay,” Collectanea Mathematica, vol. 66, no. 1, pp. 93–124, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  18. P. Balasubramaniam and P. Tamilalagan, “Approximate controllability of a class of fractional neutral stochastic integro-differential inclusions with infinite delay by using Mainardi's function,” Applied Mathematics and Computation, vol. 256, pp. 232–246, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. Anguraj, M. Mallika Arjunan, and E. Hernández, “Existence results for an impulsive neutral functional differential equation with state-dependent delay,” Applicable Analysis, vol. 86, no. 7, pp. 861–872, 2007. View at Publisher · View at Google Scholar
  20. M. Benchohra and I. Medjadj, “Global existence results for neutral functional differential equations with state-dependent delay,” Differential Equations and Dynamical Systems, 2014. View at Publisher · View at Google Scholar
  21. M. E. Hernández and M. A. McKibben, “On state-dependent delay partial neutral functional-differential equations,” Applied Mathematics and Computation, vol. 186, no. 1, pp. 294–301, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. M. M. Arjunan and V. Kavitha, “Existence results for impulsive neutral functional differential equations with state-dependent delay,” Electronic Journal of Qualitative Theory of Differential Equations, no. 26, pp. 1–13, 2009. View at Google Scholar · View at MathSciNet
  23. G. R. Gautam and J. Dabas, “Mild solutions for class of neutral fractional functional differential equations with not instantaneous impulses,” Applied Mathematics and Computation, vol. 259, pp. 480–489, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. Benchohra and S. Litimein, “Functional integro-differential equations with statedependent delay in Fréchet spaces,” Memoirs on Differential Equations and Mathematical Physics, vol. 61, pp. 21–36, 2014. View at Google Scholar
  25. Y.-K. Chang, M. M. Arjunan, and V. Kavitha, “Existence results for neutral functional integrodifferential equations with infinite delay via fractional operators,” Journal of Applied Mathematics and Computing, vol. 36, no. 1-2, pp. 201–218, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. R. P. Agarwal, B. de Andrade, and G. Siracusa, “On fractional integro-differential equations with state-dependent delay,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1143–1149, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. M. Benchohra, S. Litimein, and G. N'Guerekata, “On fractional integro-differential inclusions with state-dependent delay in Banach spaces,” Applicable Analysis, vol. 92, no. 2, pp. 335–350, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. M. Benchohra, S. Litimein, J. J. Trujillo, and M. P. Valasco, “Abstract fractional integro-differential equations with state-dependent delay,” International Journal of Evolution Equations, vol. 6, no. 2, pp. 115–128, 2011. View at Google Scholar
  29. M. Benchohra and S. Litimein, “Fractional integro-differential equations with state-dependent delay on an unbounded domain,” African Diaspora Journal of Mathematics, vol. 12, no. 2, pp. 13–25, 2011. View at Google Scholar · View at MathSciNet
  30. M. Benchohra and S. Litimein, “The existence and controllability results for fractional order integro-differential inclusions in Fréchet spaces,” Proceedings of A. Razmadze Mathematical Institute, vol. 162, pp. 1–23, 2013. View at Google Scholar
  31. K. Yosida, Functional Analysis, Springer, Berlin, Germany, 6th edition, 1980. View at MathSciNet
  32. J. K. Hale and J. Kato, “Phase space for retarded equations with infinite delay,” Funkcialaj Ekvacioj, vol. 21, no. 1, pp. 11–41, 1978. View at Google Scholar · View at MathSciNet
  33. Y. Hino, S. Murakami, and T. Naito, Functional Differential Equations with Unbounded Delay, Springer, Berlin, Germany, 1991.
  34. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations: Applied Mathematical Sciences, vol. 99, Springer, New York, NY, USA, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  35. C. Lizama, “On approximation and representation of k-regularized resolvent families,” Integral Equations and Operator Theory, vol. 41, no. 2, pp. 223–229, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  36. J. Pruss, Evolutionary Integral Equations and Applications, Monographs in Mathematics, vol. 87, Birkhäuser, Basel, Switzerland, 1993.
  37. C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, vol. 580 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1977. View at MathSciNet
  38. J. R. Graef, J. Henderson, and A. Ouahab, Impulsive Differential Inclusions: A Fixed Point Approach, Walter de Gruyter, Berlin, Germany, 2013.